×

Computation and construction universality of reversible cellular automata. (English) Zbl 0364.94085


MSC:

68Q45 Formal languages and automata
92B05 General biology and biomathematics
94C10 Switching theory, application of Boolean algebra; Boolean functions (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brillouin, L., ()
[2] Morowitz, H.J., ()
[3] Hobson, A., ()
[4] Bennet, C.H., Logic reversibility of computation, IBM J. res. develop., 6, 525-532, (1973) · Zbl 0267.68024
[5] Moore, E.F., Machine models of self-reproduction, (), 17-33
[6] {\scA. W. Burks}, “On Backwards-Deterministic, Erasable, and Garden-of-Eden Automata‚ÄĚTech. Rep. 012520-4-T, Comp. Comm. Sci. Dept., University of Michigan.
[7] Amoroso, S.; Patt, Y.N., Decision procedures for surjectivity and injectivity of parallel maps for tessellation structures, J. comput. system sci., 5, 455-464, (1972) · Zbl 0263.94019
[8] Richardson, D., Tessellations with local transformations, J. comput. system sci., 6, 373-388, (1972) · Zbl 0246.94037
[9] Gregorio, S. Di; Trautteucr, G., On reversibility in cellular automata, J. comput. system sci., 11, 382-391, (1975) · Zbl 0327.94064
[10] Neumann, J. von, ()
[11] Codd, E.F., ()
[12] Banks, E.R., Information processing and transmission in cellular automata, ()
[13] Smith, A.R., Cellular automata theory, ()
[14] Smith, A.R., Simple computation universal cellular spaces and self-reproduction, (), 269-277
[15] Aladyev, V., (), (in Russian)
[16] Aladyev, V., Computability in homogeneous structures, Izv. akad. nauk. Estonian SSR ser. fiz.-mat., 22, 210-214, (1972) · Zbl 0231.02046
[17] Yamada, H.; Amoroso, S., Tessellation automata, Inform. contr., 14, 299-317, (1969) · Zbl 0182.33403
[18] Keyes, R.W.; Landauer, R., Minimal energy dissipation in logic, IBM J. res. develop., 14, 152-157, (1970)
[19] Jaynes, E.T., Information theory and statistical mechanics, Phys. rev., 106, 620-630, (1957) · Zbl 0084.43701
[20] Jaynes, E.T., Information theory and statistical mechanics, II, Phys. rev., 108, 171-190, (1957) · Zbl 0084.43701
[21] Ulam, S., Random processes and transformations, (), 264-275 · Zbl 0049.09511
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.